Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 14, 2017, 4:28 PM EST. It took effect at Jan 15, 2017, 6:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2017, 4:28 PM EST (21:28 UTC)
- In effect from
- Jan 15, 2017, 6:00 AM EST
- Expired
- Jan 15, 2017, 1:58 PM EST
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
651 WHUS71 KBOX 142128 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 428 PM EST SAT JAN 14 2017 ANZ250-254-150530- /O.NEW.KBOX.SC.Y.0011.170115T1100Z-170116T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 428 PM EST SAT JAN 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-150530- /O.NEW.KBOX.SC.Y.0011.170115T1100Z-170115T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 428 PM EST SAT JAN 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 1 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
047 WHUS71 KBOX 150323 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1023 PM EST SAT JAN 14 2017 ANZ250-254-151130- /O.CON.KBOX.SC.Y.0011.170115T1100Z-170116T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1023 PM EST SAT JAN 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-151130- /O.CON.KBOX.SC.Y.0011.170115T1100Z-170115T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1023 PM EST SAT JAN 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 1 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
887 WHUS71 KBOX 150913 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 413 AM EST SUN JAN 15 2017 ANZ231-151715- /O.EXA.KBOX.SC.Y.0011.170115T1100Z-170115T1800Z/ CAPE COD BAY- 413 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-151715- /O.CON.KBOX.SC.Y.0011.170115T1100Z-170116T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 413 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-151715- /O.CON.KBOX.SC.Y.0011.170115T1100Z-170115T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 413 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
196 WHUS71 KBOX 151506 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1006 AM EST SUN JAN 15 2017 ANZ250-254-152315- /O.CON.KBOX.SC.Y.0011.000000T0000Z-170116T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1006 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-151800- /O.CON.KBOX.SC.Y.0011.000000T0000Z-170115T1800Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1006 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-151800- /O.CON.KBOX.SC.Y.0011.000000T0000Z-170115T1800Z/ CAPE COD BAY- 1006 AM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
341 WHUS71 KBOX 151858 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 158 PM EST SUN JAN 15 2017 ANZ250-254-152000- /O.CAN.KBOX.SC.Y.0011.000000T0000Z-170116T0200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 158 PM EST SUN JAN 15 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:54 PM EST, 34 minutes earlier.
Area forecast discussion, Jan 14, 3:54 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
354 PM EST Sat Jan 14 2017
.SYNOPSIS...
High pressure moves E of the region today with a weak low pres
sliding well S of the coast overnight. Some light snowfall is
possible mainly across Connecticut, Rhode Island and Southeast
Massachusetts late today and tonight. High pressure maintains dry
and seasonable conditions Sunday and Monday. Low pressure from
the Plains approaches Southern New England with rain and mild air
for Tuesday and Wednesday. The low then redevelops to our east and
moves off Wednesday night. High pressure then builds in with dry
and continued mild weather for the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
1035 AM Update...
Areas of mid and high clouds were pushing across the region at mid
morning as seen on latest visible satellite imagery as well as 14Z
observations. Temperatures were running up to 3 degrees below
forecast at both 13Z and 14Z. Noting extensive cloud cover across
NY/PA through the mid Atlantic states heading eastward, so clouds
will continue to increase through the afternoon.
Large 1040 hPa high pres crossing the region this afternoon, with
light/variable or calm winds through midday, then will shift to
light S-SW during the afternoon. Previous forecast had this well
covered, but did update to incorporate current trends.
Reminder of forecast in pretty good shape, but again updated to
extend current trends especially for cloud cover. Temps/dewpts
looked OK as well, though did tweak temps up a bit across S
coastal areas as winds become more onshore off the milder ocean.
Previous Discussion...
The high clouds will give way to a BKN-OVC AC band in advance of
weak low pres developing near the Delmarva. Have highs reaching
the upper 20s and low 30s. Dry wx prevails everywhere through mid
afternoon thanks to 1040+ high pres slowly sliding offshore. Winds
remain light, but will back to the S-SW by afternoon.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Late today and overnight...
Weak low pres developing off the Delmarva will slide well S of the
40/70 benchmark just after midnight tonight. With center of high
pres more E of S New England overnight than N, this will allow
weak mid lvl f-gen band N of the developing low pres to just brush
S Coastal New England during the evening hours.
Sounding data suggests moisture loading from H7-sfc, but mainly S
of a line through the border of MA with RI/CT and continuing E.
Areas N remain under the subsidence of high pres and are not able
to moisten enough to be of impact. S of this line, where PWATs
reach about 0.75 inches just offshore light snowfall is possible,
mainly from late afternoon into the early overnight hours. F-gen
is weak and omega from this is below the primary snow growth
regime but within the region saturated in respect to ice.
Therefore, some light accumulations are possible below an inch,
and likely even below a half inch most locations, especially as
one heads N, where only flurries can be expected.
Overnight mins dip mainly into the 20s, as the cloud cover
associated with the wave will limit the ability for radiational
cooling until late.
Sunday...
Secondary high pres/ridging will allow for clearing and weak pres
gradient/winds and dry wx after clouds clear from exiting low
pres. H92 temps hover between -6C and -8C, but once again
subsidence inversion could limit mixing. In spite of sunrise, will
be limiting highs to the low-mid 30s primarily.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Big Picture...
Hudsons Bay upper low retreats north, leaving a large-scale zonal
flow for much of the long term. Toward next weekend the large scale
a developing Pacific Coast trough and West Atlantic Ridge. In the
shortwave scale, Baja California upper low ejects through the
Southern Plains Monday and Great Lakes Tuesday, then New England
Wednesday. East Coast ridge then builds late week.
Contour heights are mostly forecast to be above the climatological
average. GFS does show heights briefly near normal Wednesday as the
upper trough moves past, but the ECMWF and GGEM are much warmer.
Overall this looks like a dry mild week, punctuated by a period of
rain Tuesday-Wednesday.
Model mass fields are similar through Wednesday morning, then
diverge in handling the midweek weather system. They then show a
general agreement on high pressure arriving for Friday and Saturday.
Confidence for the long term is moderate.
Details...
Monday...
High pressure settled offshore, bringing a light west to southwest
flow. The mixed layer reaches to about 950 mb, where temps support
max sfc temps of 35 to 40. Some increase in cirrues at night,
especially across CT and RI, but otherwise fair skies and light
winds. This will allow radiational cooling for a portion of the
night. Dew points 15 to 30 should allow min temps mainly 20-30.
Tuesday-Wednesday...
Models are trending slower with the onset of clouds and
precipitation. The lower airmass remains dry through midday while
mid and high clouds are on the increase.
Low level ageostropic flow turns from the north but remains 20 knots
or less. Meanwhile temps will have time to climb above freezing in
most places. If cold air does linger, it would be most likely in
some of the East Slope communities of Northwest MA. There also
remains a chance that the combination of slightly stronger drainage
flow and evening evaporative cooling could bring a period of
freezing rain in Northwest MA. This will need to be monitored.
Aside from that potential icing scenario, temperature profiles
suggest rain for our area from onset to finish.
Models are showing a coastal redevelopment of the system on
Wednesday, but disagree on the location. The GFS says Gulf of Maine
while the ECMWF says Long Island. The GGEM tries to do a little of
both. Still plenty of time for these details to sort out.
Thursday through Saturday...
The ECMWF shows a second shortwave sweeping down from Canada
Thursday while the GFS shows, at best, a very shallow version of
one. This may be good for snow showers in the hills, but moisture
profiles are sufficiently dry to maintain a dry forecast. High
pressure then builds in for Friday and Saturday. Temps in the
projected mixed layer support max sfc temps in the 40s. Dew points
are projected in the upper 20s and 30s, supporting lows in the 30s.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/...
15z update...
Through this afternoon...High confidence. VFR. BKN-OVC AOA 12Kft.
Light/variable or calm winds become S-SW, but remaining light.
This evening and overnight...Moderate confidence.
VFR remains N of a line along the MA border with CT/RI into SE MA.
S of this line, light snowfall is possible, with some light
accumulations (less than an inch) possible especially near the
coast and over the Islands. This could yield a period of MVFR
conditions in lowered vsbys and CIGS. Conditions clear during the
early morning hours Sun. Winds S-SW, but shift back to the NW
after snows end.
Sun...High confidence.
VFR. NW flow, mainly 10 kt or less.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF overall. Low risk for very light
snowfall this evening, but VFR likely to dominate.
Outlook /Monday through Thursday/...
Monday... High confidence. VFR.
Tuesday-Wednesday... Moderate confidence
VFR Tuesday morning, lowering to MVFR cigs/vsbys in rain Tuesday
afternoon/evening, then IFR in rain and fog Tuesday night and
Wednesday. Conditions may improve Wednesday afternoon. Variable
winds Tuesday becomine S-SE Tuesday night, S-SW Wednesday, and West
by Wednesday afternoon.
Thursday... Moderate confidence... VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/...
15z update...
Through this afternoon...High confidence.
Winds and seas have diminished so allowed small crafts to expire
at 10 AM. Expect light/variable, mainly W-NW winds to back to S-SW
during the afternoon but remain AOB 10 kt. Seas 4 ft or less.
Tonight into Sunday...High confidence.
S-SW winds remain below small craft criteria into the overnight
hours before they turn back to the NW late tonight and early
Sunday morning. Even with this shift, gusts should remain below
small craft. Seas should remain below 5 ft.
Some rain, even mixing with snow in spots tonight will yield
brief vsby restrictions.
Outlook /Monday through Thursday/... Moderate confidence.
Monday-Tuesday... Winds less than 20 knots and seas less than 5
feet.
Tuesday night-Wednesday... Southeast winds reach 25 knots on the
outer waters and possibly RI Sound, with seas building to 5-7
feet. Best chance is on the southern outer waters. Small Craft
Advisory may be needed on these waters. Visibility will be reduced
in periods of rain Tuesday night, with rain tapering off as winds
shift from the West Wednesday afternoon.
Thursday... Northwest winds will gust to 25 knots on some of the
waters. Seas of 5-7 feet will slowly diminish during the
afternoon.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 6 AM to 9 PM EST Sunday for ANZ250-
254.
Small Craft Advisory from 6 AM to 1 PM EST Sunday for ANZ251.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/EVTHazardous weather outlook, Jan 14, 4:03 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 403 PM EST SAT JAN 14 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-152115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 403 PM EST SAT JAN 14 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-152115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 PM EST SAT JAN 14 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.